# SDR DALA2017051804081

- Difficulty date: May 16, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 83,846 hours, 38,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1400-1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY  FLOOR SUPPORT BS 1400+10 TO 1520+10 ANGLE CORRODED ON UPPER SURFACE.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM AND DWG.
